Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 8, 2014, 3:05 AM CDT for Benton County, Minnesota. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2014, 3:05 AM CDT (08:05 UTC)
- Expired
- May 8, 2014, 3:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
County Benton County, MN
The radar
The Minneapolis radar (KMPX), 94 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
160
WWUS83 KMPX 080805
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 AM CDT THU MAY 8 2014
MNZ050-051-080845-
BENTON-SHERBURNE-
305 AM CDT THU MAY 8 2014
...STRONG THUNDERSTORMS MOVING ACROSS BENTON AND SHERBURNE COUNTIES
THROUGH 345 AM CDT...
AT 302 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF ST CLOUD...OR 9 MILES SOUTHEAST OF
SAUK RAPIDS. THIS STORM WAS MOVING NORTH AT 45 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST CLOUD AIRPORT.
DUELM.
PARENT.
MAYHEW.
GILMAN.
LITTLE ROCK.
LAT...LON 4582 9376 4548 9377 4549 9414 4553 9415
4555 9414 4560 9418 4583 9412
TIME...MOT...LOC 0805Z 192DEG 38KT 4553 9403
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 8, 1:11 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 8, 1:11 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 111 AM CDT THU MAY 8 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 348 PM CDT WED MAY 7 2014 ACTIVE SHORT TERM WITH 2-3 ROUNDS OF STRONG TO SEVERE THUNDERSTORMS EXPECTED OVER THE NEXT 24 HOURS. THE MAIN THREAT TONIGHT IS LARGE HAIL...HOWEVER...TOMORROW WILL BRING THE TREAT OF HAIL...WIND AND TORNADOES. TONIGHT... MUCH OF WESTERN IOWA AND EASTERN NE HAS WARMED INTO THE UPPER 80S AND LOWER 90S THIS AFTERNOON...MEANWHILE...MUCH OF SOUTHERN MN REMAINS IN THE UPPER 60S AND LOWER 70S WITH EAST-SOUTHEAST WINDS. THE WARM FRONT IS JUST SOUTH OF THE MN/IA BORDER AND THERE IS A NICE CU FIELD DEVELOPING IN NORTH CENTRAL IA ON THE WARM SIDE OF THE BOUNDARY. THE WARM LAYER ALOFT IS SUPPRESSING CONVECTION ACROSS IA/NE...BUT CONVECTION HAS BROKEN OUT ACROSS EASTERN SD AND WESTERN THIS AFTERNOON ON THE EDGE OF THE WARM LAYER BUT STILL WITHIN AN AREA OF 1000+ MUCAPE AND NEARLY DRY ADIABATIC 700-500MB LAPSE RATES. THIS COMBINED WITH 50-60KTS OF DEEP LAYER SHEAR HAS LED TO ROBUST CONVECTION WITH STRONG UPDRAFTS AND REPORTS OF HAIL AS LARGE AS BASEBALLS NEAR THE MN/SD STATE LINE. THIS ACTIVITY WILL CONTINUE MOVING NORTHEAST...BUT WEAKEN THE FARTHER NORTH-NORTHEAST IT GETS AS IT RUNS OUT OF ELEVATED INSTABILITY. FARTHER EAST...IN EASTERN MINNESOTA AND WISCONSIN...THE WEATHER WILL LIKELY REMAIN TRANQUIL THROUGH THE EARLY EVENING. THE NORTHWARD SURGING WARM FRONT AND ISENTROPIC LIFT SHOULD PROMOTE CONVECTIVE INITIATION CLOSER TO SUNSET OR SHORTLY THEREAFTER. THE 0-6KM BULK SHEAR AND EFFECTIVE SHEAR WILL DECREASE THE FARTHER EAST YOU GO IN MN. THIS MAY SOMEWHAT LIMIT THE SEVERITY OF STORMS LATE THIS EVENING IN AREAS FARTHER EAST...BUT NONETHELESS...THE ELEVATED INSTABILITY AND LAPSE RATES WILL BE QUITE IMPRESSIVE AND SEVERE HAIL IS LIKELY WITH THE CONVECTION THIS EVENING. 1-2" HAILSTONES WILL BE EASILY ATTAINABLE IN AREAS SUCH AS THE TWIN CITIES METRO...AND SIG SEVERE HAIL />2"/ CAN NOT BE RULED OUT GIVEN WHAT HAS ALREADY OCCURRED TODAY. WHILE WE DON'T THINK STORMS WILL BE ROOTED IN THE BOUNDARY LAYER THIS EVENING...IF ANY ACTIVITY MANAGES TO FORM IN FAR SOUTHERN MN CLOSE TO THE SURFACE WARM FRONT...THESE STORMS WILL NEED TO BE MONITORED FOR HAZARDS OTHER THAN LARGE HAIL. TOMORROW... THE PATTERN TOMORROW LOOKS QUITE FAVORABLE FOR SEVERE WEATHER. THE NAM REMAINS SLIGHTLY FASTER AND SLIGHTLY NORTH AND WEST WITH THE SURFACE LOW TRACK WHEN COMPARED TO THE ECMWF AND GFS. THERE IS GOOD MODEL AGREEMENT IN STRETCHING THE WARM FRONT FROM SOUTHWEST MINNESOTA INTO WEST CENTRAL OR NORTHWEST WI BY 18Z THURSDAY. THE 12Z SOLUTIONS ALSO HAVE A SURFACE TROUGH EXTENDING NORTHEAST ALONG THE BOUNDARY. THIS BOUNDARY...COMBINED WITH THE ADVANCING 100KT 300MB JET...AND 500 MB HEIGHT FALLS BETWEEN 15Z-18Z SUGGEST CONVECTION WILL HAPPEN EARLY AND BE WIDESPREAD. THIS COMPLICATES THE AFTERNOON SEVERE POTENTIAL WITH RESPECT TO SURFACE HEATING AND THE DEGREE OF DESTABILIZATION. THE BEST OVERLAP IN 0-1KM SHEAR...0-6KM SHEAR...AND INSTABILITY WILL OCCUR FROM 18-00Z IN EASTERN MN AND WESTERN WI. SURFACE DEWPOINTS IN THE LOWER 60S COMBINED WITH THE STEEP PROFILE WILL GENERATE 1500-2000 J/KG OF SBCAPE. THERE IS ALSO THE ADDED HELICITY DUE TO THE CLOSE PROXIMITY OF THE SURFACE LOW. WEAKENING CIN AND STRONG FORCING SHOULD SUPPORT STORMS ROOTED IN THE BOUNDARY LAYER AND A THREAT TO STRAIGHT LINE WIND AND TORNADOES. THE STORMS WILL BE MOVING FAST AND QUICKLY END UP IN WISCONSIN BY THE AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 348 PM CDT WED MAY 7 2014 STRONG/SEVERE CONVECTION CONTINUES INTO THE THURSDAY NIGHT PERIOD OF THE LONG TERM. WE SHOULD SEE ACTIVITY WANE TOWARD THE 06Z TIME PERIOD. THE STRONGER INSTABILITY IS SHUNTED TO THE NORTHEAST PORTION OF THE AREA AS THE COLD FRONT MOVES EAST AND SURFACE LOW MOVES NORTHEAST AND WEAKENS. WILL LIKELY SEE SOME WRAP AROUND SHOWERS AFFECTING THE AREA AS AN EXTENSION OF THE UPPER TROUGH SWINGS ACROSS THE AREA EARLY FRIDAY. SHOULD SEE CONDITIONS IMPROVE DURING THE AFTERNOON AND BECOMING DRY BY FRIDAY EVENING. LONGER RANGE MODELS CONTINUE TO SHOW ANOTHER SHORT WAVE LIFTING TO THE NORTHEAST AFFECTING THE AREA SATURDAY AND SATURDAY NIGHT. THE MODELS DIVERGE AFTER THAT WITH THE ECMWF CONTINUING TO TREND SLOWER AND DEEPER WITH THE WESTERN TROUGH. THIS CONTINUES TO SPREAD MOISTURE NORTHEAST OVER THE CWA INTO EARLY NEXT WEEK...WITH A GENERAL OVERALL COOLING TREND AS THE UPPER TROUGH MOVES THROUGH. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1249 AM CDT THU MAY 8 2014 JUST BABYSITTING STORMS MOVING THROUGH THE AREA NOW...ONLY TERMINAL TO STILL WORRY ABOUT THOSE IS RNH. BIT MORE UNCERTAINTY ON HOW STORMS TO THE SW WILL EVOLVE. THIS ACTIVITY WOULD MOVE INTO THE RWF AREA AROUND 9Z AND MSP 11/12Z. THIS IS WHY THERE IS A VCSH MENTION IN MANY AREAS DURING THE MORNING. STILL EXPECTING SEVERE STORMS THU AFTERNOON. EXPECT STORM TO INITIATE BY 20Z BETWEEN RWF/MSP THEN HEAD EAST. CONTINUED TREND OF KEEPING CIGS MAINLY VFR...NOT EXPECTING MVFR OR LOWER CIGS UNTIL WRAP AROUND MOISTURE CURRENTLY OVER THE DAKOTAS WORKS INTO WRN MN DURING THE EVENING...THEN SWEEPS ACROSS THE REST OF THE AREA THU NIGHT. KMSP...WE ARE ON AT LEAST A 4 HOUR BREAK UNTIL REMNANTS OF ACTIVITY MOVING INTO SW MN IMPACTING THE FIELD IN ONE FORM OR ANOTHER DURING THE MORNING. SHORT TERM MODELS STRUGGLING WITH THIS BATCH OF SHRA/TSRA...SO CONFIDENCE A BIT LOWER IN HOW IT WILL EVOLVE. HIGH CONFIDENCE IN SOME RATHER NASTY STORMS IN THE METRO AREA BETWEEN 20Z AND 2Z. THESE COULD HAVE SIGNIFICANT IMPACTS ON TRAFFIC DURING THE EVENING PUSH. MVFR CIGS HAVE BEEN VIRTUALLY NON EXISTENT WITH THIS SYSTEM...SO CONTINUED TO IMPROVE CIGS. ANY LOWER CIGS LOOK TO COME IN WITH WRAP AROUND MOISTURE BEHIND THE SYSTEM. /OUTLOOK FOR KMSP/ FRI...MVFR AND CHC -SHRA EARLY...THEN VFR. WINDS W AT 10G20KTS. SAT...VFR. CHC -TSRA. WINDS SSE 10KTS. SUN...VFR. CHC -SHRA. WINDS SW TO NW 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...CLF LONG TERM...DWE AVIATION...MPG
Hazardous weather outlook, May 7, 7:28 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 728 PM CDT WED MAY 7 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 090030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 728 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE OUTLOOK AREA AND SOME OF THESE STORMS MAY PRODUCE LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AND THURSDAY EVENING. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE...PRIMARILY THURSDAY AFTERNOON AND THURSDAY EVENING. HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TONIGHT THROUGH THURSDAY EVENING. BORGHOFF
In the hours before
Local storm report, May 8, 1:01 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL LAKEVILLE 44.65N 93.25W
05/08/2014 M1.25 INCH DAKOTA MN TRAINED SPOTTER
&&
AJZLocal storm report, May 8, 1:16 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL INVER GROVE HEIGHTS 44.83N 93.06W
05/08/2014 M0.75 INCH DAKOTA MN TRAINED SPOTTER
&&
BORGHOFFSpecial weather statement, May 8, 2:02 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 AM CDT THU MAY 8 2014
MNZ052-053-061-080745-
ANOKA-CHISAGO-ISANTI-
202 AM CDT THU MAY 8 2014
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER ANOKA...CHISAGO AND
ISANTI COUNTIES THROUGH 245 AM CDT...
AT 159 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES NORTHWEST OF EAST BETHEL. THIS STORM WAS MOVING
NORTHEAST AT 35 MPH.
ACCUMULATING SMALL HAIL IS EXPECTED WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4572 9285 4566 9287 4529 9348 4544 9351
4574 9314 4574 9286
TIME...MOT...LOC 0701Z 222DEG 31KT 4545 9330
BORGHOFFSpecial weather statement, May 8, 2:10 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 210 AM CDT THU MAY 8 2014 MNZ058-059-065>067-080745- MCLEOD-MEEKER-RENVILLE-SIBLEY-WRIGHT- 210 AM CDT THU MAY 8 2014 ...THUNDERSTORMS MOVING INTO/DEVELOPING OVER MCLEOD...MEEKER... RENVILLE...SIBLEY AND WRIGHT COUNTIES THROUGH 245 AM CDT... AT 207 AM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 10 MILES WEST OF LAKE MARION REGIONAL PARK. THESE STORMS WAS MOVING NORTHEAST AT 60 MPH. HAIL UP TO NICKEL SIZE IS EXPECTED WITH THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 4526 9436 4504 9402 4470 9457 4479 9470 TIME...MOT...LOC 0710Z 216DEG 50KT 4482 9455 BORGHOFF
Special weather statement, May 8, 2:23 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
223 AM CDT THU MAY 8 2014
MNZ049-057-080815-
KANDIYOHI-STEARNS-
223 AM CDT THU MAY 8 2014
...THUNDERSTORMS DEVELOPING OVER KANDIYOHI AND STEARNS COUNTIES
THROUGH 315 AM CDT...
AT 220 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF NORWAY LAKE. THIS STORM WAS MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4553 9472 4513 9510 4522 9525 4528 9526
4542 9516 4542 9513 4546 9513 4564 9500
TIME...MOT...LOC 0723Z 211DEG 33KT 4526 9514
BORGHOFFSpecial weather statement, May 8, 3:05 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 AM CDT THU MAY 8 2014
MNZ050-051-080845-
BENTON-SHERBURNE-
305 AM CDT THU MAY 8 2014
...STRONG THUNDERSTORMS MOVING ACROSS BENTON AND SHERBURNE COUNTIES
THROUGH 345 AM CDT...
AT 302 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF ST CLOUD...OR 9 MILES SOUTHEAST OF
SAUK RAPIDS. THIS STORM WAS MOVING NORTH AT 45 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST CLOUD AIRPORT.
DUELM.
PARENT.
MAYHEW.
GILMAN.
LITTLE ROCK.
LAT...LON 4582 9376 4548 9377 4549 9414 4553 9415
4555 9414 4560 9418 4583 9412
TIME...MOT...LOC 0805Z 192DEG 38KT 4553 9403The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:20 PM CDT | Special Weather Statement | MPX | Benton, Sherburne, Stearns | 55 min |
| May 7, 8:47 PM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Nicollet | 58 min |
| May 7, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 62 min |
| May 7, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 55 min |
| May 7, 9:22 PM CDT | Special Weather Statement | MPX | Sherburne | 68 min |
| May 7, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 61 min |
| May 7, 10:57 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 48 min |
| May 7, 11:37 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 38 min |
| May 7, 11:41 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 49 min |
| May 8, 12:32 AM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 43 min |
| May 8, 2:02 AM CDT | Special Weather Statement | MPX | Isanti | 43 min |
| May 8, 2:10 AM CDT | Special Weather Statement | MPX | McLeod | 35 min |
| May 8, 2:23 AM CDT | Special Weather Statement | MPX | Kandiyohi | 52 min |
| May 8, 6:09 AM CDT | Special Weather Statement | MPX | Watonwan | 36 min |
| May 8, 7:08 AM CDT | Special Weather Statement | MPX | Dakota | 37 min |
| May 8, 8:13 AM CDT | Special Weather Statement | MPX | Watonwan | 32 min |
| May 8, 8:37 AM CDT | Special Weather Statement | MPX | Nicollet | 23 min |
| May 8, 9:44 AM CDT | Special Weather Statement | MPX | Martin | 46 min |
| May 8, 10:02 AM CDT | Special Weather Statement | MPX | Redwood | 43 min |
| May 8, 10:20 AM CDT | Special Weather Statement | MPX | Faribault | 25 min |
| May 8, 10:48 AM CDT | Special Weather Statement | MPX | Waseca | 42 min |
| May 8, 11:18 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 42 min |
| May 8, 11:27 AM CDT | Special Weather Statement | MPX | Rice | 48 min |
| May 8, 11:48 AM CDT | Special Weather Statement | MPX | Anoka, Hennepin | 42 min |
| May 8, 12:01 PM CDT | Special Weather Statement | MPX | Stevens | 29 min |
| May 8, 12:22 PM CDT | Special Weather Statement | MPX | Wright | 23 min |
| May 8, 1:08 PM CDT | Special Weather Statement | MPX | Brown | 37 min |
| May 8, 1:11 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 34 min |
| May 8, 1:44 PM CDT | Special Weather Statement | MPX | Stevens | 31 min |
| May 8, 2:12 PM CDT | Special Weather Statement | MPX | Faribault | 33 min |
| May 8, 2:21 PM CDT | Special Weather Statement | MPX | Sherburne | 24 min |
| May 8, 2:55 PM CDT | Special Weather Statement | MPX | Carver, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more | 50 min |
| May 8, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Steele | 23 min |
| May 8, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 28 min |
| May 8, 3:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 52 min |
| May 8, 3:26 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Steele | 49 min |
| May 8, 3:58 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 47 min |
| May 8, 4:10 PM CDT | Special Weather Statement | MPX | Watonwan | 35 min |
| May 8, 4:29 PM CDT | Tornado Warning | MPX | Watonwan | 31 min |
| May 8, 4:55 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Watonwan | 35 min |
| May 8, 5:15 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 45 min |
| May 8, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 49 min |
| May 8, 5:34 PM CDT | Special Weather Statement | MPX | McLeod | 41 min |
| May 8, 6:13 PM CDT | Special Weather Statement | MPX | Carver | 32 min |
| May 8, 6:14 PM CDT | Special Weather Statement | MPX | Carver | 31 min |
| May 8, 5:01 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Rusk | 59 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.